| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was showing the keypad is locked and could not press the b and the down button at the same time to get it unlocked.Customer stated that the buttons were to hard to push to get the insulin pump to respond.The customer was unable to prime the insulin pump and change the set.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.